$L$^{∞}estimates for the $$\bar \partial $$ problem in a half-planeproblem in a half-plane

Peter W. Jones University of Chicago, IL, USA

TBD mathscidoc:1701.331623

Acta Mathematica, 150, (1), 137-152, 1980.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ]
@inproceedings{peter1980$l$^{∞}estimates,
  title={$L$^{∞}estimates for the $$\bar \partial $$ problem in a half-planeproblem in a half-plane},
  author={Peter W. Jones},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259047137332},
  booktitle={Acta Mathematica},
  volume={150},
  number={1},
  pages={137-152},
  year={1980},
}
Peter W. Jones. $L$^{∞}estimates for the $$\bar \partial $$ problem in a half-planeproblem in a half-plane. 1980. Vol. 150. In Acta Mathematica. pp.137-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259047137332.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved